BibTeX record journals/orl/PenaVZ08

download as .bib file

@article{DBLP:journals/orl/PenaVZ08,
  author    = {Javier Pe{\~{n}}a and
               Juan Carlos Vera and
               Luis Fernando Zuluaga},
  title     = {Exploiting equalities in polynomial programming},
  journal   = {Oper. Res. Lett.},
  volume    = {36},
  number    = {2},
  pages     = {223--228},
  year      = {2008},
  url       = {https://doi.org/10.1016/j.orl.2007.05.011},
  doi       = {10.1016/j.orl.2007.05.011},
  timestamp = {Wed, 14 Nov 2018 10:26:21 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/orl/PenaVZ08},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier